# SDR ASAA0873556

- Difficulty date: September 17, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N623AS
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Aircraft time: 29,406 hours, 12,540 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A52136
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PASSENGER CABIN CORROSION ON LATERAL INTERCOSTAL BS 270 RBL 11 LBL 10.  CORROSION FOUND ON FWD PASSENGER CABIN CORROSION ON LATERAL INTERCOSTAL BS 270 RBL 11 LBL 10 WAS FOUND TO BE BEYOND LIMITS AND THEREFORE WAS REPAIRED DAW ERO 8684 AND ASA EA 5310 02820.  REPLACE THE SUBJECT INTERCOSTAL WITHIN 24 MONTHS FROM 26 SEP 08.
